# SDR MALA090085

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 28,268 hours, 30,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 223
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY AT 23LN FAILED CAP CHECK.  INSTALLED SERVICEABLE POWER SUPPLY P/N 3301-51, S/N OFF 223, S/N ON 2016 AT 23LN IAW SAAB 340 AMM 33-50-10.
